On periodic Gibbs measures of p-adic Potts model on a Cayley tree

F. Mukhamedov, O. Khakimov

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

In the present paper, we study the existence of periodic p-adic quasi Gibbs measures of p-adic Potts model over the Cayley tree of order two. We first prove that the renormalized dynamical system associated with the model is conjugate to the symbolic shift. As a consequence of this result we obtain the existence of countably many periodic p-adic Gibbs measures for the model.

Original languageEnglish
Pages (from-to)225-235
Number of pages11
JournalP-Adic Numbers, Ultrametric Analysis, and Applications
Volume8
Issue number3
DOIs
Publication statusPublished - Jul 1 2016
Externally publishedYes

Keywords

  • p-adic numbers
  • p-adic quasi Gibbs measure
  • periodic
  • Potts model
  • shift

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On periodic Gibbs measures of p-adic Potts model on a Cayley tree'. Together they form a unique fingerprint.

Cite this